# SDR DALA14013491810

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 51,630 hours, 11,711 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 955 REAR SPAR BULKHEAD FITTING, TWO CRACKS FOUND AT FAILSAFE STRAP.  REPAIRED IAW ER/A 521587-14AD.
